# SDR ABXA070352

- Difficulty date: October 9, 2007
- Submitted: October 30, 2007
- Operation: Air carrier
- Aircraft: N974AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47623
- Aircraft time: 55,776 hours, 61,084 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fitting
- Part number: 4915171
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ENTRY DOOR UPPER SEAL DEPRESSOR HINGE DRIVE FITTING WAS CRACKED.  REMOVED AND REPLACED UPPER SEAL DEPRESSOR HINGE DRIVE FITTING IAW DC9 SRM 51-30-04.
